# SDR CALA2025092409197

- Difficulty date: September 22, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 76,040 hours, 33,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD L MESSAGE SHOWN AFTER EMERGENCY LIGHTS TEST REMOVED AND REPLACED EPSU BATTERY PER AMM 33-51-38. OPS CHECK GOOD
